# SDR R61A2023020280103

- Difficulty date: January 29, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N123HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000199
- Aircraft time: 37,604 hours, 29,047 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Not Entered
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Not Entered
- Location: Not Entered
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED FOR A BLEED OVERPRESSURE MESSAGE WHICH DID NOT CLEAR WITH QRH PROCEDURES. LANDED WITHOUT INCIDENT. REMOVED AND REPLACED E1 NAPRSOV IAW AMM 36-11-03. THE OPS CHECK IS GOOD.
